# SDR AALA200810247

- Difficulty date: November 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR JAM AFT WEB CRACKED AT L-11 STATION 209.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW AARD 53-10-00-11.
